Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 158, NWS Shreveport, LA

May 28, 20217 parishes in Louisiana; Harrison County, Panola County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at May 28, 2021, 2:34 AM CDT for 7 parishes in Louisiana; Harrison County, Panola County, Texas. It was in force for 41 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2021, 2:34 AM CDT (07:34 UTC)
Expired
May 28, 2021, 3:15 AM CDT
In force
41 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Red River Parish, LA, Webster Parish, LA, Harrison County, TX, Panola County, TX

The radar

The Shreveport radar (KSHV), 66 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 2:39 AM CDTTSTM WND DMG13 Ne Carthage, TXTREES DOWN ON FM 1794 NEAR DE BERRY.
May 28, 2:43 AM CDTTSTM WND DMG12 Ssw Waskom, TXTREES DOWN ON COUNTY ROAD 325 NEAR DE BERRY.
May 28, 2:45 AM CDTTSTM WND DMG1 Nnw Bossier City, LA*** 1 INJ *** CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NNW BOSSIER CITY. A 2 YEAR OLD GIRL SUFFERED A HEAD INJURY AFTER A LARGE TREE LIMB CRASHED THROUGH A LIVING ROOM WINDOW OF A HOME IN THE 2300 BLOCK OF BROADWAY DR OFF BENTON RD.
May 28, 2:45 AM CDTTSTM WND DMG1 Nnw Bossier City, LAMAJORITY OF ROOF REMOVED FROM A FAST FOOD RESTAURANT.
May 28, 2:45 AM CDTTSTM WND DMG1 Nnw Bossier City, LASIGNIFICANT ROOF DAMAGE FROM A SMALL PROFESSIONAL BUSINESS.
May 28, 2:45 AM CDTTSTM WND GST 59Kdtn Shreveport Downtow, LA
May 28, 2:46 AM CDTTSTM WND DMGMinden, LACORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 W MINDEN. TREES AND POWER LINES WERE DOWN ACROSS HIGHWAY 79 EAST OF HIGHWAY 159 IN MINDEN, FORCING THE CLOSURE OF THE ROAD IN BOTH DIRECTIONS.
May 28, 2:48 AM CDTTSTM WND DMG2 Sse Shreveport, LAA LARGE TREE WAS BLOWN DOWN ONTO POWER LINES ON WEST CANAL BLVD NEAR SUNSET CIRCLE IN THE SUNSET ACRES NEIGHBORHOOD. SEVERAL OTHER TREES WERE DOWN ACROSS ROADS IN THE AREA AS WELL.
May 28, 2:49 AM CDTTSTM WND DMG3 Wsw Barksdale Air For, LAA COUPLE OF TREES WERE DOWNED ONTO POWER LINES IN THE ANDERSON ISLAND AREA OF SHREVEPORT. ONE OF THE TREES ALSO FELL ONTO A NEARBY HOME. NO INJURIES WERE REPORTED.
May 28, 2:52 AM CDTTSTM WND DMG1 Nnw Bossier City, LA*** 1 INJ *** ON BROADWAY DR OFF BENTON RD.
May 28, 2:52 AM CDTTSTM WND DMG1 W Minden, LAPOWER POLE AND LINES DOWNED ACROSS A ROAD.
May 28, 2:53 AM CDTTORNADO2 Nw Minden, LATHIS WEAK EF-1 TORNADO BEGAN JUST SOUTHEAST OF THE MINDEN AIRPORT AND TRACKED SE THROUGH DOWNTOWN MINDEN BEFORE DISSIPATING ON THE SOUTHEAST SIDE OF TOWN. DIRECT DAMAGE WAS MAINLY LIMITED TO TREES, ALTHOUGH MANY STRUCTURES DID RECEIVE AT LEAST MINOR DAMAGE DUE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 686 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
686 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

316 
WUUS54 KSHV 280734
SVRSHV
LAC013-015-017-027-031-081-119-TXC203-365-280815-
/O.NEW.KSHV.SV.W.0158.210528T0734Z-210528T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
234 AM CDT Fri May 28 2021

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Webster Parish in northwestern Louisiana...
  Northwestern De Soto Parish in northwestern Louisiana...
  Northwestern Red River Parish in northwestern Louisiana...
  Caddo Parish in northwestern Louisiana...
  Southern Claiborne Parish in northwestern Louisiana...
  Northwestern Bienville Parish in northwestern Louisiana...
  Bossier Parish in northwestern Louisiana...
  Southeastern Harrison County in northeastern Texas...
  Northeastern Panola County in northeastern Texas...

* Until 315 AM CDT.

* At 233 AM CDT, severe thunderstorms were located along a line
  extending from near Shongaloo to 6 miles west of Elysian Fields,
  moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Shreveport, Bossier City, Minden, Homer, Haughton, Greenwood,
  Arcadia, Blanchard, Waskom, Benton, Stonewall, Sibley, Cotton
  Valley, Gibsland, Sarepta, Doyline, Dixie Inn, Dubberly, Heflin and
  Shongaloo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3267 9287 3261 9287 3260 9288 3256 9288
      3206 9387 3239 9443 3297 9331 3275 9283
      3272 9283
TIME...MOT...LOC 0733Z 303DEG 35KT 3290 9331 3240 9429 

HAIL...0.75IN
WIND...60MPH
 
$$

24
1 follow-up statement
327 
WWUS54 KSHV 280804
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
304 AM CDT Fri May 28 2021

LAC013-015-017-027-031-081-119-TXC203-365-280815-
/O.CON.KSHV.SV.W.0158.000000T0000Z-210528T0815Z/
Webster LA-De Soto LA-Red River LA-Caddo LA-Claiborne LA-
Bienville LA-Bossier LA-Harrison TX-Panola TX-
304 AM CDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR SOUTHERN WEBSTER...NORTHWESTERN DE SOTO...NORTHWESTERN RED
RIVER...SOUTHERN CADDO...SOUTHERN CLAIBORNE...NORTHWESTERN BIENVILLE
AND SOUTHERN BOSSIER PARISHES...SOUTHEASTERN HARRISON AND
NORTHEASTERN PANOLA COUNTIES...

At 303 AM CDT, severe thunderstorms were located along a line
extending from near Homer to 7 miles east of Deberry, moving
southeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Shreveport, Bossier City, Minden, Homer, Haughton, Greenwood,
Arcadia, Stonewall, Sibley, Gibsland, Doyline, Dixie Inn, Dubberly,
Heflin, Deberry, Eastwood, Fosters, Evergreen, Keachi and Athens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3267 9287 3261 9287 3260 9288 3256 9288
      3206 9387 3230 9423 3255 9374 3272 9336
      3290 9321 3275 9283 3272 9283
TIME...MOT...LOC 0803Z 303DEG 35KT 3277 9307 3227 9405 

HAIL...0.75IN
WIND...60MPH
 
$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 12:30 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 28, 12:30 AM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1230 AM CDT Fri May 28 2021

.AVIATION...
A line of convection will move across the region bringing -TSRA
conditions to area terminals through daybreak. Conditions to
gradually improve throughout the day with MVFR ceilings after
28/12Z becoming VFR by 28/18Z. Otherwise, southerly winds up to 10
knots this morning to become northwest after 28/14Z, becoming
light and variable after 29/00Z. /05/

&&

.PREV DISCUSSION... /issued 941 PM CDT Thu May 27 2021/

UPDATE...

As of the 02Z hour, the squall line at the leading edge of the
MCS over Oklahoma is already arriving at the northern edge of
McCurtain county. The system is propagating southward more quickly
than previous model guidance suggested and looks like it will
maintain its forward speed as it enters northeast Texas and
northwest Louisiana. Gusty winds of up to 30-40 mph will be
possible with this line, and an isolated severe threat cannot be
ruled out. Isolated pockets of locally heavy rainfall in already
thoroughly saturated areas will present the possibility of
localized flash flooding.

Thus, PoP grids have been updated to reflect this accelerated
arrival of precip, consistent with the 01Z HRRR run. The leading
edge of the line is on track to arrive in ELD/SHV/TYR by 06Z and
will be exiting our southern regions by 12Z. PoPs will rapidly
fall off in the wake of the frontal passage and remain dry through
Friday, until moisture begins to return to deep east Texas by 00Z
Saturday.

Additionally, adjusted overnight lows down a few degrees to
reflect the southward intrusion of rain cooled air behind the
squall line in the pre-dawn hours.

/26/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  86  66  78  59 /  40  30  20   0
MLU  86  64  76  56 /  40  20  20   0
DEQ  84  59  77  54 /  30  20  10   0
TXK  84  63  76  56 /  40  20  10   0
ELD  84  59  76  52 /  50  20  10   0
TYR  85  66  78  61 /  40  40  30   0
GGG  84  66  77  59 /  40  40  30   0
LFK  86  69  79  62 /  50  50  50   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

05/26
Hazardous weather outlook, May 27, 1:53 PM CDT, 12 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
153 PM CDT Thu May 27 2021

ARZ050-051-059>061-070>073-LAZ001>004-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-281900-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
153 PM CDT Thu May 27 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, northwest Louisiana, southeast
Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

By tonight, a linear complex of thunderstorms will become very
well organized across the Middle Red River Valley of northeast
Texas, southeast Oklahoma, and southwest Arkansas. This linear
storm complex will pose a primary damaging wind threat with some
bowing structures possible as it propogates southeast into our
northwest zones by mid to late evening, then expand farther south
down along the I-20 corridor of east Texas and northwest Louisiana
through the early morning hours on Friday. Large hail, localized
flooding, and an isolated tornado or two also cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Showers and thunderstorms will continue across the region Friday
through at least the first half of Saturday across our southern
zones as a cold front slowly advances south through the region.
The threat of some isolated damaging wind gusts will continue on
Friday, generally along and south of Interstate 20. Locally heavy
rainfall may also continue to pose a flash flood risk in some
areas where recent rounds of heavy rainfall have occurred. Beyond
Saturday, the remainder of the Memorial Day weekend appears to be
quite pleasant with ample sunshine before more widespread showers
and thunderstorms return toward the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters may be needed tonight through
Friday morning.

LAZ005-006-010>014-017>022-TXZ152-153-165>167-281900-
Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Nacogdoches-Shelby-
Angelina-San Augustine-
153 PM CDT Thu May 27 2021

This Hazardous Weather Outlook is for portions of north central
Louisiana, northwest Louisiana and east Texas.

.DAY ONE...This Afternoon and Tonight...

A linear complex of showers and thunderstorms will be advancing
south toward the I-20 corridor after midnight through the early
morning hours on Friday. This linear storm complex should slowly
weaken with additional southward progress, but strong and gusty
winds will remain possible through daybreak on Friday morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Showers and thunderstorms will continue across the region Friday
through at least the first half of Saturday across our southern
zones as a cold front slowly advances south through the region.
The threat of some isolated damaging wind gusts will continue on
Friday, generally along and south of Interstate 20. Locally heavy
rainfall may also continue to pose a flash flood risk in some
areas where recent rounds of heavy rainfall have occurred. Beyond
Saturday, the remainder of the Memorial Day weekend appears to be
quite pleasant with ample sunshine before more widespread showers
and thunderstorms return toward the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters should not be needed through
tonight.

19

In the hours before

Special weather statement, May 28, 12:14 AM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1214 AM CDT Fri May 28 2021

ARZ059>061-070>072-280600-
Hempstead AR-Lafayette AR-Little River AR-Miller AR-Nevada AR-
Columbia AR-
1214 AM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
HEMPSTEAD...MILLER...LAFAYETTE...NEVADA AND NORTHWESTERN COLUMBIA
COUNTIES UNTIL 100 AM CDT...

At 1213 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gum Springs in Clark County to near
Washington to near Ogden. Movement was south at 35 mph.

Winds in excess of 35 mph will be possible with these storms.

Locations impacted include...
Texarkana, Hope, Prescott, Stamps, Waldo, Lewisville, Fouke, Emmet,
Buckner, Perrytown, Rosston, Garland, Fulton, Ogden, Washington,
Willisville, Bodcaw, Bluff City, Genoa and Brightstar.

LAT...LON 3390 9330 3384 9329 3383 9323 3380 9318
      3382 9314 3378 9310 3345 9312 3322 9345
      3304 9404 3355 9404 3355 9405 3364 9406
      3377 9367 3396 9339
TIME...MOT...LOC 0513Z 341DEG 30KT 3404 9318 3371 9365 3358 9410

20
Special weather statement, May 28, 12:17 AM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1217 AM CDT Fri May 28 2021

ARZ059-TXZ096-097-108>112-280600-
Little River AR-Cass TX-Camp TX-Bowie TX-Red River TX-Franklin TX-
Morris TX-Titus TX-
1217 AM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LITTLE RIVER...
CASS...FRANKLIN...BOWIE...MORRIS...TITUS...NORTHWESTERN CAMP AND
SOUTHERN RED RIVER COUNTIES UNTIL 100 AM CDT...

At 1217 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fulton to near De Kalb to 9 miles
southwest of Deport. Movement was southeast at 35 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Texarkana, Mount Pleasant, Atlanta, Wake Village, Ashdown, New
Boston, Hagansport, Boxelder, Nash, Hooks, Mount Vernon,
Daingerfield, Linden, De Kalb, Queen City, Naples, Bogata, Redwater,
Maud and Omaha.

LAT...LON 3349 9531 3352 9471 3368 9403 3304 9404
      3302 9419 3304 9531
TIME...MOT...LOC 0517Z 317DEG 30KT 3362 9388 3347 9465 3343 9544

20
Special weather statement, May 28, 12:59 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1259 AM CDT Fri May 28 2021

ARZ060-061-070>072-LAZ001-280645-
Hempstead AR-Lafayette AR-Miller AR-Nevada AR-Columbia AR-Caddo LA-
1259 AM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HEMPSTEAD...
MILLER...LAFAYETTE...SOUTHERN NEVADA...CENTRAL COLUMBIA COUNTIES IN
SOUTHWESTERN ARKANSAS AND NORTHWESTERN CADDO PARISHES UNTIL 145 AM
CDT...

At 1259 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bluff City to 7 miles north of Lewisville
to 6 miles northwest of Queen City. Movement was south at 30 mph.

Winds in excess of 35 mph will be possible with these storms.

Locations impacted include...
Texarkana, Magnolia, Stamps, Waldo, Lewisville, McNeil, Fouke,
Bradley, Taylor, Buckner, Rodessa, Rosston, Garland, Ida,
Willisville, Bodcaw, Bluff City, Smithland, Genoa and Brightstar.

LAT...LON 3338 9312 3338 9298 3331 9298 3307 9351
      3302 9367 3302 9381 3297 9382 3290 9404
      3336 9404 3376 9311
TIME...MOT...LOC 0559Z 350DEG 27KT 3368 9316 3348 9358 3322 9423

20
Special weather statement, May 28, 1:03 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
103 AM CDT Fri May 28 2021

TXZ097-108>112-124>126-280645-
Upshur TX-Cass TX-Camp TX-Bowie TX-Marion TX-Wood TX-Franklin TX-
Morris TX-Titus TX-
103 AM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION...CASS...
FRANKLIN...NORTHERN WOOD...SOUTHERN BOWIE...NORTHERN UPSHUR...
MORRIS...TITUS AND CAMP COUNTIES UNTIL 145 AM CDT...

At 103 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Genoa to near Naples to near Como.
Movement was southeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Texarkana, Mount Pleasant, Atlanta, Wake Village, Pittsburg,
Winnsboro, Leesburg, Nash, Mount Vernon, Daingerfield, Linden,
Quitman, Hughes Springs, Lone Star, Queen City, Naples, Ore City,
Redwater, Maud and Omaha.

LAT...LON 3296 9531 3327 9531 3335 9480 3332 9475
      3336 9474 3349 9404 3289 9404 3280 9432
      3275 9564 3296 9566
TIME...MOT...LOC 0603Z 331DEG 30KT 3336 9382 3324 9460 3310 9548

20
Special weather statement, May 28, 1:46 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Shreveport LA
146 AM CDT Fri May 28 2021

ARZ070-LAZ001-002-TXZ112-124>126-136>138-150-280730-
Miller AR-Bossier LA-Caddo LA-Upshur TX-Gregg TX-Smith TX-
Harrison TX-Cass TX-Marion TX-Wood TX-Rusk TX-
146 AM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLER COUNTY...
NORTHWESTERN CADDO AND NORTHWESTERN BOSSIER PARISHES...EASTERN
SMITH...MARION...SOUTHERN CASS...HARRISON...NORTHERN RUSK...
SOUTHEASTERN WOOD...UPSHUR AND GREGG COUNTIES UNTIL 230 AM CDT...

At 146 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ravanna to near Hoard. Movement was
southeast at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Shreveport, Tyler, Longview, Marshall, Kilgore, Whitehouse, White
Oak, Gladewater, Gilmer, Vivian, Hallsville, Blanchard, Overton,
Waskom, Jefferson, Benton, Troup, Big Sandy, Hawkins and Ore City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3289 9471 3288 9466 3290 9465 3313 9391
      3264 9356 3236 9444 3239 9449 3235 9450
      3214 9516 3214 9525 3266 9543
TIME...MOT...LOC 0646Z 335DEG 29KT 3305 9397 3263 9533

24
Special weather statement, May 28, 1:50 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Shreveport LA
150 AM CDT Fri May 28 2021

ARZ070>073-LAZ002>004-280730-
Lafayette AR-Union AR-Miller AR-Columbia AR-Bossier LA-Claiborne LA-
Webster LA-
150 AM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MILLER...
SOUTHWESTERN LAFAYETTE...WESTERN UNION AND COLUMBIA COUNTIES...
NORTHWESTERN WEBSTER...NORTHERN CLAIBORNE AND NORTHERN BOSSIER
PARISHES UNTIL 230 AM CDT...

At 150 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stephens to 8 miles west of Bradley.
Movement was southeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
El Dorado, Magnolia, Springhill, Junction City, McNeil, Haynesville,
Cullen, Plain Dealing, Cotton Valley, Sarepta, Bradley, Taylor,
Emerson, Shongaloo, Smithland, Wesson, Village, Lisbon, Macedonia and
Bussey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3310 9240 3301 9263 3302 9272 3298 9273
      3265 9359 3297 9382 3301 9382 3302 9386
      3309 9391 3338 9310 3337 9283
TIME...MOT...LOC 0650Z 297DEG 32KT 3341 9298 3311 9380

24

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 1:46 AM CDTSpecial Weather StatementSHVBossier, Caddo44 min
May 28, 3:15 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 6 more60 min
May 28, 3:22 AM CDTSpecial Weather StatementSHVDe Soto, Red River38 min
May 28, 4:00 AM CDTSpecial Weather StatementSHVJackson, Ouachita45 min
May 28, 10:03 AM CDTRiver Flood WarningSHVBienville, Bossier, Webster21 days
May 27, 11:30 PM CDTSpecial Weather StatementSHVRed River45 min
May 28, 12:17 AM CDTSpecial Weather StatementSHVBowie, Cass, Franklin, Morris, Titus43 min
May 28, 1:03 AM CDTSpecial Weather StatementSHVCamp, Cass, Franklin, Morris, Titus, Wood42 min
May 28, 3:06 AM CDTSpecial Weather StatementSHVPanola39 min
May 28, 4:18 AM CDTSpecial Weather StatementSHVSmith42 min
May 28, 8:16 AM CDTAreal Flood AdvisorySHVAngelina, Cherokee, Nacogdoches3 hr
May 28, 10:48 AM CDTRiver Flood WarningSHVGregg23 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2021Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.